Concerned About Skin Discoloration? Consult Now!

Concerned About Skin Discoloration? Consult Now!
Published on, 04 June, 2024. Answered by Dr. Anna Chacon and Verified by Dr.Galen Team
Patient Question

Hello Doctor,

 

I've noticed that my skin has turned black above my lips, and I believe it's due to a reaction from medication I've been taking.

 

Answered by Dr. Anna Chacon

Hello,

Thank you for reaching out to Dr. Galen. Please find the below response to your query.

 

I'm sorry to hear about your situation. It appears that you're experiencing skin hyperpigmentation, which can occur as a reaction to certain medications. It's crucial to discontinue the use of any medication you suspect may be causing this reaction and promptly schedule an appointment with either myself or a dermatologist. They can thoroughly evaluate your condition and recommend suitable treatment options. In the meantime, it's important to avoid scratching or aggravating the affected area and to shield it from sun exposure as much as possible.

 

Thanks


Ask Multiple Doctors Online for Just $5!

Ask Now


About Dr. Anna Chacon


Enroll as a Doctor

Join